Translator Disclaimer
June 2013 Limit theorems for aggregated linear processes
M. Jirak
Author Affiliations +
Adv. in Appl. Probab. 45(2): 520-544 (June 2013). DOI: 10.1239/aap/1370870128

Abstract

In this paper we develop an asymptotic theory of aggregated linear processes, and determine in particular the limit distribution of a large class of linear and nonlinear functionals of such processes. Given a sample {Y1(N),...,Yn(N)} of the normalized N-fold aggregated process, we describe the limiting behavior of statistics TN,n= TN,n(Y1(N),..., Yn(N)) in both of the cases n/N(n) → 0 and N(n)/n → 0, assuming either a `limiting long- or short-memory' condition on the underlying linear process.

Citation

Download Citation

M. Jirak. "Limit theorems for aggregated linear processes." Adv. in Appl. Probab. 45 (2) 520 - 544, June 2013. https://doi.org/10.1239/aap/1370870128

Information

Published: June 2013
First available in Project Euclid: 10 June 2013

zbMATH: 1277.60060
MathSciNet: MR3102461
Digital Object Identifier: 10.1239/aap/1370870128

Subjects:
Primary: 60F17
Secondary: 60G99

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 2 • June 2013
Back to Top